# SDR SWAA2020012740754

- Difficulty date: December 28, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE SPOTS ON THE SUB THRESHOLD WEB  BS 440 - 480, RBL 28, WL 157.   REMOVED AND REPLACED THE SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0, AND DWG 143A8330.
